ADVERTISEMENT

Q. Shall I give Aristozyme along with cholesterol drops to my baby?

Answered by
Dr. Faisal Abdul Karim Malim
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Dec 04, 2016 and last reviewed on: Dec 15, 2020

Hello doctor,

My baby boy is 11.5 months old. His weight is 8 kg. He is not taking anything orally except breast milk. He has been taking cholesterol drops from 9 days after birth. Now, our pediatrician advised to give Aristozyme drops. I want to know whether I can give him both the medicines. Please give your suggestions.

#

Hello,

Welcome to icliniq.com.

  • Aristozyme is useful when there is digestion problem associated with difficulty in growth. Your baby's weight seems fine for an 11.5 month old, which shows there must be no issues with digestion.
  • Also, we give Simyl MCT oil and HMF sachet (human milk fortifier) as milk fortifiers. I do not know why cholesterol drops are being given to your child. Is there any medical condition for which the child is being treated?
  • However, I do not think there is any harm in using Aristozyme along with cholesterol drops.

Revert back with the answer to the above question to a paediatrician online --> https://www.icliniq.com/ask-a-doctor-online/paediatrician


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Having abdominal pain and bloated feeling for five months. Could this be due to colon cancer?

Once this flora is depleted by toxins released by bacteria or due to other factors, many of GI symptoms like bloating, belching, vomiting, constipation, loose stools, etc ...   Read full

I have poor digestion, bad appetite, and feel nauseous. Please help.

.. causes of anorexia, heartburn, and dyspepsia are as follows: Eating spicy and fried junk foods.  Excessive smoking and drinking habits. Anxiety. Taking NSAIDs (non-steroidal anti-inflammatory drugs) or Aspirin excessively. Consuming cold drinks...   Read full

Why do I have irritation when eyes water?

.. nothing to do with your problems. It is due to high cholesterol levels. Your watering problem may be related to previous conjunctivitis attacks. Do you have irritation during watering or blurring of vision after conjunctivitis? This is more commo...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Alzheimer's Disease - an Overview
Alzheimer's is a neurodegenerative condition that can seriously hamper one's day to day activities and quality of life. ...  Read more»
My father is experiencing hospital delirium after ankle surgery. Please help.
Hi doctor, I am concerned about drug interaction for my father. He is experiencing hospital delirium after surgery. My ...  Read more»
Is there a chance for dengue reattack in the same season?
Hi doctor, I was diagnosed with dengue towards the end of last month. I was hospitalized for five days. I went through...  Read more»

Ask your health query to a doctor online?

Ask a Paediatrician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.